# SDR SWAA2025081399317

- Difficulty date: August 7, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 23,329 hours, 12,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR L1 DOOR FWD GIRT BAR FITTING NEEDS SECURED.  SECURED L1 DOOR FWD GIRT BAR FITTING IAW B737-800 AMM 25-66-02-201 AND 20-50-11-910-801.
